She is having thyroid from last 5_6 yrs, sometimes if she discontinue medicine that time whole body swelling but now from 8days back she doesn't stop medicine & also having regular walk
Is it due to thyroid?
Suggest me what to do
Like the answers? Chat privately with the doctor of your choice
If you r thyroid patient, then if you stop medicine then swelling of
whole body is common due to retension of fluid in your body. so, never stop medicines and be on regular follow up with doctor.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.